# SDR CKSA97260

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2180-2190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, INSPECTION FOUND LEVEL 2 CORROSION.  STA 2180 TO 2190 SKIN SWOLLEN AROUND FASTENERS IN LAP SEAM AT STRINGER 46L MARKED J-8.  REPAIRED (2024-T3) IAW BOEING SRM 53-10-03 AND 53-30-03.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 105997.
